# SDR DALA2024081708226

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 73,071 hours, 29,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5815370, FOUND SEAT 18D EMERGENCY LIGHT LENS COVER RED/WHITE SWAPPED WRONG POSITION. CORRECTIVE ACFTION: SWAPPED LENS TO CORRECT POSITION B737 AMM 33-51-11 TESTED LIGHT, OPS CHECK GOOD. (LP 5815370)
